# SDR C2XA08SH093

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 17,834 hours, 13,646 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Bracket
- Component: Bracket
- Component part number: 14569009406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON OUTBOARD CONTROL ROD ATTACHING BRACKET ON AILERON, HAS MIGRATED HAT BUSHING.  MX REMOVED AND REPLACED RT AILERON OUTBOARD CONTROL ROD ATTACHING BRACKET IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
